Formal conjugacy growth in graph products I

Laura Ciobanu, Susan Hermiller, Valentin Mercier

Research output: Contribution to journalArticlepeer-review

47 Downloads (Pure)


In this paper we give a recursive formula for the conjugacy growth series of a graph product in terms of the conjugacy growth and standard growth series of subgraph products. We also show that the conjugacy and standard growth rates in a graph product are equal provided that this property holds for each vertex group. All results are obtained for the standard generating set consisting of the union of generating sets of the vertex groups.
Original languageEnglish
Pages (from-to)427-457
Number of pages31
JournalGroups, Geometry, and Dynamics
Issue number2
Publication statusPublished - 13 Mar 2023


  • Conjugacy growth
  • graph product
  • right-angled Artin group
  • right-angled Coxeter group

ASJC Scopus subject areas

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Formal conjugacy growth in graph products I'. Together they form a unique fingerprint.

Cite this